BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2009 Volume 19 >

Please use this identifier to cite or link to this item:

Title: On Y-Linked Genes and Bisexual Branching Processes
Authors: Gonzalez, M.
Gutierrez, C.
Mota, M.
Keywords: Sex-linked inheritance
Bidimensional bisexual stochastic model
Perfect fidelity mating
Extinction conditions
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 19, No 1, (2009), 111p-120p
Abstract: In this paper we survey the results concerning the extinction problem for a two-allele Y-linked gene in a two-sex monogamic population, with a preference of females for males carrying one of the two alleles of the gene. First we give the mathematical definition of the Y-linked bisexual branching process to model this situation and study some of its relevant properties. Then, we research the extinction of the population and also the survival of each genotype depending on the behaviour of the other genotype. Finally, we simulate the evolution of the population and conjecture its long term behaviour, for some critical situations.
Description: 2000 Mathematics Subject Classification: 60J80.
ISSN: 0204-9805
Appears in Collections:2009 Volume 19

Files in This Item:

File Description SizeFormat
Pliska-19-2009-111-120.pdf1.11 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License